# SDR SWAA070131

- Difficulty date: January 11, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 17,993 hours, 10,166 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wire
- Part number: BCREF129514
- Condition: Sparks
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK L2 WINDOW ELECTRICAL CHORD SPARKED AND SMOKED.  REMOVED AND REPLACED ELECTRICAL CHORD PER MM.
